Methods and Applications of Analysis

Volume 14 (2007)

Number 1

Impulsive Intergo-differential Equations and Stability of Moving Invariant Manifolds

Pages: 69 – 76

DOI: http://dx.doi.org/10.4310/MAA.2007.v14.n1.a6

Author

Gani Tr. Stamov

Abstract

This paper study the stability of moving invariant manifolds of nonlinear impulsive integro-differential equations. The obtain results are based on the method of piecewise continuous Lyapunov's functions and the comparison principle.

Keywords

Uncertain impulsive integro-differential system; moving invariant manifold; stability theory

2010 Mathematics Subject Classification

34A37

Full Text (PDF format)